A generalized class of tau* in ideal spaces

EKİCİ E., Ozen S.

FILOMAT, vol.27, no.4, pp.529-535, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 4
  • Publication Date: 2013
  • Doi Number: 10.2298/fil1304529e
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.529-535
  • Çanakkale Onsekiz Mart University Affiliated: Yes


In this paper, a generalized class of tau* called weakly I-rg-open sets in ideal topological spaces is introduced and the notion of weakly I-rg-closed sets in ideal topological spaces is studied. The relationships of weakly I-rg-closed sets and various properties of weakly I-rg-closed sets are investigated.